# SDR 98ZZZM892

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 351650505259
- Condition: Cracked
- Location: Te Flap
- Part time: 3,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE ICT, FOUND .5 INCH CRACK IN THE RT OUTBOARD FLAP TE 7 INCH FROM INBOARD END.  REPAIRED FLAP IAW AMWA TO 1900-27-00-0001.  (M)
